Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Milnor, John W.
Sommes de variétés différentiables et structures différentiables des sphères. Bulletin de la Société Mathématique de France, 87 (1959), p. 439-444
Full text djvu | pdf | Reviews MR 22 #8518 | Zbl 0096.17801

stable URL: http://www.numdam.org/item?id=BSMF_1959__87__439_0

Bibliography

[1] MAZUR (B.). — On embeddings of spheres, (Bull. Amer. math. Soc., t. 65, 1959, p. 59-65).
Article |  MR 22 #8469 |  Zbl 0086.37004
[2] MILNOR (J.). — Differentiable structures on spheres, (Amer. J. of Math.) (à paraître).  Zbl 0111.35501
[3] MILNOR (J.). — Differentiable manifolds which are homotopy spheres. Princeton, Princeton University, 1959 (multigraphié).  Zbl 0106.37001
[4] MUNKRES (J.). — Obstructions to the smoothing of piecewise differentiable homeomorphisms, (Bull. Amer. math. Soc., t. 65, 1959, p. 332-334).  MR 22 #3005
[5] SMALE (S.). — The space of diffeomorphisms of the 3-sphere (à paraître).
[6] THOM (R.). — Les classes caractéristiques de Pontrjagin des variétés triangulées Symposium internacional de Topologia algebraica [1956, Mexico]. Mexico, Universidad nacional autonomia, 1958 ; p. 54-67.  Zbl 0088.39201
[7] THOM (R.). — Les structures différentiables des boules et des sphères (à paraître).  Zbl 0096.37801
[8] WHITEHEAD (J. H. C.). — On C1-complexes (Annals of Math., t. 41, 1940, p. 80b-824).  MR 2,73d |  Zbl 0025.09203 |  JFM 66.0955.03
Copyright Cellule MathDoc 2014 | Credit | Site Map